Discrete Dynamics in Nature and Society

Discrete Dynamics in Nature and Society / 2010 / Article

Research Article | Open Access

Volume 2010 |Article ID 791610 | 10 pages | https://doi.org/10.1155/2010/791610

Asymptotic Stability for a Class of Nonlinear Difference Equations

Academic Editor: Guang Zhang
Received09 Jan 2010
Accepted05 Feb 2010
Published09 May 2010

Abstract

We study the global asymptotic stability of the equilibrium point for the fractional difference equation 𝑥𝑛+1=(ğ‘Žğ‘¥ğ‘›âˆ’ğ‘™ğ‘¥ğ‘›âˆ’ğ‘˜)/(𝛼+𝑏𝑥𝑛−𝑠+𝑐𝑥𝑛−𝑡), 𝑛=0,1,…, where the initial conditions 𝑥−𝑟,𝑥−𝑟+1,…,𝑥1,𝑥0 are arbitrary positive real numbers of the interval (0,𝛼/2ğ‘Ž),𝑙,𝑘,𝑠,𝑡 are nonnegative integers, 𝑟=max{𝑙,𝑘,𝑠,𝑡} and 𝛼,ğ‘Ž,𝑏,𝑐 are positive constants. Moreover, some numerical simulations are given to illustrate our results.

1. Introduction

Difference equations appear naturally as discrete analogues and as numerical solutions of differential and delay differential equations having applications in biology, ecology, physics, and so forth [1]. The study of nonlinear difference equations is of paramount importance not only in their own field but in understanding the behavior of their differential counterparts. There has been a lot of work concerning the global asymptotic behavior of solutions of rational difference equations [2–6]. In particular, Ladas [7] put forward the idea of investigating the global asymptotic stability of the following difference equation:𝑥𝑛+1=𝑥𝑛+𝑥𝑛−1𝑥𝑛−2𝑥𝑛𝑥𝑛−1+𝑥𝑛−2,𝑛=0,1,…,(1.1) where the initial values 𝑥−2,𝑥−1,𝑥0∈(0,+∞).

In [8], Nesemann utilized the strong negative feedback property of [2] to study the following difference equation:𝑥𝑛+1=𝑥𝑛−1+𝑥𝑛𝑥𝑛−2𝑥𝑛−1𝑥𝑛+𝑥𝑛−2,𝑛=0,1,…,(1.2) where the initial values 𝑥−2,𝑥−1,𝑥0∈(0,+∞).

By using semicycle analysis methods, the authors of [9] got a sufficient condition which guarantees the global asymptotic stability of the following difference equation:𝑥𝑛+1=𝑥𝑏𝑛−1+𝑥𝑛𝑥𝑏𝑛−2+ğ‘Žğ‘¥ğ‘ğ‘›âˆ’1𝑥𝑛+𝑥𝑏𝑛−2+ğ‘Ž,𝑛=0,1,…,(1.3) where ğ‘Ž,𝑏∈[0,+∞) and the initial values 𝑥−2,𝑥−1,𝑥0∈(0,+∞).

Yang et al. [10] investigated the invariant intervals, the global attractivity of equilibrium points, and the asymptotic behavior of the solutions of the recursive sequence𝑥𝑛+1=ğ‘Žğ‘¥ğ‘›âˆ’1+𝑏𝑥𝑛−2𝑐+𝑑𝑥𝑛−1𝑥𝑛−2,𝑛=0,1,….(1.4)Berenhaut et al. [11] generalized the result reported in [12] to the following rational equation 𝑥𝑛=𝑦𝑛−𝑘+𝑦𝑛−𝑚1+𝑦𝑛−𝑘𝑦𝑛−𝑚,𝑛=0,1,….(1.5) This work is motivated from [13–15]. For more similar work, one can refer to [12, 16–20] and references therein.

The purpose of this paper is to investigate the global attractivity of the equilibrium point, and the asymptotic behavior of the solutions of the difference equation:𝑥𝑛+1=ğ‘Žğ‘¥ğ‘›âˆ’ğ‘™ğ‘¥ğ‘›âˆ’ğ‘˜ğ›¼+𝑏𝑥𝑛−𝑠+𝑐𝑥𝑛−𝑡,𝑛=0,1,…,(1.6) where the initial conditions 𝑥−𝑟,𝑥−𝑟+1,…,𝑥1,𝑥0 are arbitrary positive real numbers of the interval (0,𝛼/2ğ‘Ž),𝑙,𝑘,𝑠,𝑡 is nonnegative integer, and 𝑟=max{𝑙,𝑘,𝑠,𝑡} and 𝛼,ğ‘Ž,𝑏,𝑐 are positive constants. Moreover, some numerical simulations to the special case of (1.6) are given to illustrate our results.

This paper is arranged as follows: in Section 2, we give some definitions and preliminary results. The main results and their proofs are given in Section 3. Finally, some numerical simulations are given to illustrate our theoretical analysis.

2. Some Preliminary Results

To prove the main results in this paper, we first give some definitions and preliminary results [21, 22] which are basically used throughout this paper.

Lemma 2.1. Let 𝐼 be some interval of real numbers and let 𝑓∶𝐼𝑘+1⟶𝐼(2.1) be a continuously differentiable function. Then for every set of initial conditions 𝑥−𝑘,𝑥−𝑘+1,…,𝑥0∈𝐼, the difference equation 𝑥𝑛+1𝑥=𝑓𝑛,𝑥𝑛−1,…,𝑥𝑛−𝑘,𝑛=0,1,…,(2.2) has a unique solution {𝑥𝑛}+âˆžğ‘›=−𝑘.

Definition 2.2. A point 𝑥∈𝐼 is called an equilibrium point of (2.2), if 𝑥=𝑓𝑥,𝑥,…,𝑥.(2.3) That is, 𝑥𝑛=𝑥 for 𝑛≥0 is a solution of (2.2), or equivalently, 𝑥 is a fixed point of 𝑓.

Definition 2.3. Let 𝑝,ğ‘ž be two nonnegative integers such that 𝑝+ğ‘ž=𝑛. Splitting 𝑥=(𝑥1,𝑥2,…,𝑥𝑛) into 𝑥=([𝑥]𝑝,[𝑥]ğ‘ž), where [𝑥]ğœŽ denotes a vector with ğœŽ-components of 𝑥, we say that the function 𝑓(𝑥1,𝑥2,…,𝑥𝑛) possesses a mixed monotone property in subsets 𝐼𝑛 of 𝑅𝑛 if 𝑓([𝑥]𝑝,[𝑥]ğ‘ž) is monotone nondecreasing in each component of [𝑥]𝑝 and is monotone nonincreasing in each component of [𝑥]ğ‘ž for 𝑥∈𝐼𝑛. In particular, if ğ‘ž=0, then it is said to be monotone nondecreasing in 𝐼𝑛.

Definition 2.4. Let 𝑥 be an equilibrium point of (2.2).(i)𝑥 is stable if for every 𝜀>0, there exists 𝛿>0 such that for any initial conditions (𝑥−𝑘,𝑥−𝑘+1,…,𝑥0)∈𝐼𝑘+1 with |𝑥−𝑘−𝑥|+|𝑥−𝑘+1−𝑥|+⋯+|𝑥0−𝑥|<𝛿, |𝑥𝑛−𝑥|<𝜀holds for𝑛=1,2,….(ii)𝑥 is a local attractor if there exists 𝛾>0 such that 𝑥𝑛→𝑥 holds for any initial conditions (𝑥−𝑘,𝑥−𝑘+1,…,𝑥0)∈𝐼𝑘+1 with |𝑥−𝑘−𝑥|+|𝑥−𝑘+1−𝑥|+⋯+|𝑥0−𝑥|<𝛾.(iii)𝑥 is locally asymptotically stable if it is stable and is a local attractor.(iv)𝑥 is a global attractor if 𝑥𝑛→𝑥 holds for any initial conditions (𝑥−𝑘,𝑥−𝑘+1,…,𝑥0)∈𝐼𝑘+1.(v)𝑥 is globally asymptotically stable if it is stable and is a global attractor.(vi)𝑥 is unstable if it is not locally stable.
The linearized equation of (2.2) about the equilibrium 𝑥 is the linear difference equation 𝑦𝑛+1=𝑘𝑖=1𝜕𝑓𝑥,𝑥,…,𝑥𝜕𝑥𝑛−𝑖𝑦𝑛−𝑖.(2.4) Now assume that the characteristic equation associated with (2.4) is 𝑃(𝜆)=𝑃0𝜆𝑘+𝑃1𝜆𝑘−1+⋯+𝑃𝑘−1𝜆+𝑃𝑘=0,(2.5) where 𝑃𝑖=𝜕𝑓(𝑥,𝑥,…,𝑥)/𝜕𝑥𝑛−𝑖.

Lemma 2.5. Assume that 𝑃1,𝑃2,…,𝑃𝑘∈𝑅 and 𝑘∈{0,1,2,…}. Then ||𝑃1||+||𝑃2||||𝑃+⋯+𝑘||<1(2.6) is a sufficient condition for the local asymptotically stability of the difference equation 𝑥𝑛+𝑘+𝑃1𝑥𝑛+𝑘−1+⋯+𝑃𝑘𝑥𝑛=0,𝑛=0,1,….(2.7)

Lemma 2.6. Assume that 𝑓 is a 𝐶1 function and let 𝑥 be an equilibrium of (2.2). Then the following statements are true. (a)If all roots of the polynomial equation (2.5) lie in the open unite disk|𝜆|<1, then the equilibrium point 𝑥 of (2.2) is locally asymptotically stable.(b) If at least one root of (2.2) has absolute value greater than one, then the equilibrium point 𝑥 of (2.2) is unstable.

Remark 2.7. The condition (2.6) implies that all the roots of the polynomial equation (2.5) lie in the open unite disk|𝜆|<1.

3. The Main Results and Their Proofs

In this section, we investigate the global asymptotic stability of the equilibrium point of (1.6).

Let 𝑓∶(0,∞)4→(0,∞) be a function defined by𝑓(𝑢,𝑣,𝑤,𝑠)=ğ‘Žğ‘¢ğ‘£ğ›¼+𝑏𝑤+𝑐𝑠,(3.1) then it follows that𝑓𝑢(𝑢,𝑣,𝑤,𝑠)=ğ‘Žğ‘£ğ›¼+𝑏𝑤+𝑐𝑠,𝑓𝑣(𝑢,𝑣,𝑤,𝑠)=ğ‘Žğ‘¢,𝑓𝛼+𝑏𝑤+𝑐𝑠𝑤(𝑢,𝑣,𝑤,𝑠)=âˆ’ğ‘Žğ‘ğ‘¢ğ‘£(𝛼+𝑏𝑤+𝑐𝑠)2,𝑓𝑠(𝑢,𝑣,𝑤,𝑠)=âˆ’ğ‘Žğ‘ğ‘¢ğ‘£(𝛼+𝑏𝑤+𝑐𝑠)2.(3.2) Let 𝑥,𝑥 be the equilibrium points of (1.6), then we have𝑥=0,𝛼𝑥=ğ‘Žâˆ’(𝑏+𝑐),(3.3) where ğ‘Žâ‰ ğ‘+𝑐. If ğ‘Ž=𝑏+𝑐, then 𝑥=0 is a unique equilibrium point.

Moreover, 𝑓𝑢𝑥,𝑥,𝑥,𝑥=𝑓𝑣𝑥,𝑥,𝑥,𝑥=𝑓𝑤𝑥,𝑥,𝑥,𝑥=𝑓𝑠𝑥,𝑥,𝑥,𝑥𝑓=0,𝑢𝑥,𝑥,𝑥,𝑥=𝑓𝑣𝑥,𝑥,𝑥,𝑥=1,𝑓𝑤𝑥,𝑥,𝑥,𝑥𝑏=âˆ’ğ‘Ž,𝑓𝑠𝑥,𝑥,𝑥,𝑥𝑐=âˆ’ğ‘Ž.(3.4) Thus, the linearized equations of (1.6) about equilibrium points 𝑥 and 𝑥 are, respectively, 𝑧𝑛+1𝑧=0,(3.5)𝑛+1=𝑧𝑛−𝑘+ğ‘§ğ‘›âˆ’ğ‘™âˆ’ğ‘ğ‘Žğ‘§ğ‘›âˆ’ğ‘ âˆ’ğ‘ğ‘Žğ‘§ğ‘›âˆ’ğ‘¡,(3.6) where 𝑙,𝑘,𝑠,𝑡 are nonnegative different integers.

The characteristic equation associated with (3.6) is𝑃(𝜆)=𝜆𝑟−𝑘+ğœ†ğ‘Ÿâˆ’ğ‘™âˆ’ğ‘ğ‘Žğœ†ğ‘Ÿâˆ’ğ‘ âˆ’ğ‘ğ‘Žğœ†ğ‘Ÿâˆ’ğ‘¡=0,(3.7) where 𝑟=max{𝑙,𝑘,𝑠,𝑡}.

By Lemmas 2.5 and 2.6, we have the following result.

Theorem 3.1. The equilibrium point 𝑥=0 of (1.6) is locally asymptotically stable. Moreover, we have the following. (a)If all roots of the characteristic equation (3.7) lie in the open unite disk|𝜆|<1, then the equilibrium point 𝑥 of (1.6) is locally asymptotically stable.(b) If at least one root of (3.7) has absolute value greater than one, then the equilibrium point 𝑥 of (1.6) is unstable.

Theorem 3.2. Let [𝛾,𝛿] be an interval of real numbers and assume that 𝑓∶[𝛾,𝛿]𝑘+1→𝑅 is a continuous function satisfying the mixed monotone property. If there exists 𝑚0𝑥≤min−𝑘,𝑥−𝑘+1,…,𝑥−1,𝑥0𝑥≤max−𝑘,𝑥−𝑘+1,…,𝑥−1,𝑥0≤𝑀0(3.8) such that 𝑚0𝑚≤𝑓0𝑝,𝑀0î€»ğ‘žî‚î‚€î€ºğ‘€â‰¤ğ‘“0𝑝,𝑚0î€»ğ‘žî‚â‰¤ğ‘€0,(3.9) then there exist (𝑚,𝑀)∈[𝑚0,𝑀0]2 satisfying [𝑀]𝑀=𝑓𝑝,[𝑚]ğ‘žî€¸î€·[𝑚],𝑚=𝑓𝑝,[𝑀]ğ‘žî€¸.(3.10) Moreover, if 𝑚=𝑀, then (2.2) has a unique equilibrium point 𝑥∈[𝑚0,𝑀0] and every solution of (2.2) converges to 𝑥.

Proof. Using 𝑚0 and 𝑀0 as a couple of initial iteration, we construct two sequences {𝑚𝑖} and {𝑀𝑖} (𝑖=1,2,…) from the equation 𝑚𝑖𝑚=𝑓𝑖−1𝑝,𝑀𝑖−1î€»ğ‘žî‚,𝑀𝑖𝑀=𝑓𝑖−1𝑝,𝑚𝑖−1î€»ğ‘žî‚.(3.11) It is obvious from the mixed monotone property of 𝑓 that the sequences {𝑚𝑖} and {𝑀𝑖} possess the following monotone property 𝑚0≤𝑚1≤⋯≤𝑚𝑖≤⋯≤𝑀𝑖≤⋯≤𝑀1≤𝑀0,(3.12) where 𝑖=0,1,2,…, and 𝑚𝑖≤𝑥𝑙≤𝑀𝑖for𝑙≥(𝑘+1)𝑖+1.(3.13) Set 𝑚=limğ‘–â†’âˆžğ‘šğ‘–,𝑀=limğ‘–â†’âˆžğ‘€ğ‘–,(3.14) then 𝑚≤limğ‘–â†’âˆžinf𝑥𝑖≤limğ‘–â†’âˆžsup𝑥𝑖≤𝑀.(3.15) By the continuity of 𝑓, we have [𝑀]𝑀=𝑓𝑝,[𝑚]ğ‘žî€¸î€·[𝑚],𝑚=𝑓𝑝,[𝑀]ğ‘žî€¸.(3.16) Moreover, if 𝑚=𝑀, then 𝑚=𝑀=limğ‘–â†’âˆžğ‘¥ğ‘–=𝑥, and then the proof is complete.

Theorem 3.3. The equilibrium point 𝑥=0 of (1.6) is a global attractor for any initial conditions 𝑥−𝑟,𝑥−𝑟+1,…,𝑥1,𝑥0∈𝛼0,2ğ‘Žğ‘Ÿ+1.(3.17)

Proof. Let 𝑓∶(0,∞)4→(0,∞) be a function defined by 𝑓(𝑢,𝑣,𝑤,𝑠)=ğ‘Žğ‘¢ğ‘£ğ›¼+𝑏𝑤+𝑐𝑠.(3.18) We can easily see that the function 𝑓(𝑢,𝑣,𝑤,𝑠) is increasing in 𝑢,𝑣 and decreasing in 𝑤,𝑠.
Let 𝑀0𝑥=max−𝑟,𝑥−𝑟+1,…,𝑥−1,𝑥0,ğ‘Žğ‘€0−𝛼𝑏+𝑐<𝑚0<0;(3.19) we have 𝑚0â‰¤ğ‘Žğ‘š20𝛼+𝑏𝑀0+𝑐𝑀0â‰¤ğ‘Žğ‘€20𝛼+𝑏𝑚0+𝑐𝑚0≤𝑀0.(3.20) Then from (1.6) and Theorem 3.2, there exist 𝑚,𝑀∈[𝑚0,𝑀0] satisfying 𝑚=ğ‘Žğ‘š2𝛼+𝑏𝑀+𝑐𝑀,𝑀=ğ‘Žğ‘€2𝛼+𝑏𝑚+𝑐𝑚,(3.21) thus []ğ›¼âˆ’ğ‘Ž(𝑚+𝑀)(𝑚−𝑀)=0.(3.22) In view of 2ğ‘Žğ‘€0<𝛼, we have ğ›¼âˆ’ğ‘Ž(𝑚+𝑀)>0.(3.23) Then 𝑀=𝑚.(3.24) It follows by Theorem 3.2 that the equilibrium point 𝑥=0 of (1.6) is a global attractor. The proof is therefore complete.

Theorem 3.4. The equilibrium point 𝑥=0 of (1.6) is a global asymptotic stability for any initial conditions 𝑥−𝑟,𝑥−𝑟+1,…,𝑥1,𝑥0∈𝛼0,2ğ‘Žğ‘Ÿ+1.(3.25)

Proof. The result follows from Theorems 3.1 and 3.3.

4. Numerical Simulations

In this section, we give numerical simulations to support our theoretical analysis via the software package Matlab7.0. As an example, we consider the following difference equations𝑥𝑛+1=𝑥𝑛𝑥𝑛−15+2𝑥𝑛+𝑥𝑛−1𝑥,𝑛=0,1,…,(4.1)𝑛+1=𝑥𝑛𝑥𝑛−15+2𝑥𝑛−2+𝑥𝑛−3,𝑛=0,1,…,(4.2) where the initial conditions 𝑥−3,𝑥−2,𝑥−1,𝑥0∈(0,2.5). Let 𝑚0=−0.5,𝑀0=2.5; it is obvious that (4.1) and (4.2) satisfy the conditions of Theorems 3.2 and 3.3.

By employing the software package MATLAB7.0, we can solve the numerical solutions of (4.1) and (4.2) which are shown, respectively, in Figures 1 and 2. More precisely, Figure 1 shows the numerical solution of (4.1) with 𝑥−1=1.2,𝑥0=1.8, and the relations that 𝑚𝑖≤𝑥𝑙≤𝑀𝑖 when 𝑙≥(𝑘+1)𝑖+1,  𝑖=0,1,2,…, and Figure 2 shows the numerical solutions of (4.2) with 𝑥−3=1.5,𝑥−2=1.8,𝑥−1=1.3,𝑥0=1.4, and the relations that 𝑚𝑖≤𝑥𝑙≤𝑀𝑖 when 𝑙≥(𝑘+1)𝑖+1,𝑖=0,1,2,….

5. Conclusions

This paper presents the use of a variational iteration method for systems of nonlinear difference equations. This technique is a powerful tool for solving various difference equations and can also be applied to other nonlinear differential equations in mathematical physics. The numerical simulations show that this method is an effective and convenient one. The variational iteration method provides an efficient method to handle the nonlinear structure. Computations are performed using the software package MATLAB7.0.

We have dealt with the problem of global asymptotic stability analysis for a class of nonlinear difference equations. The general sufficient conditions have been obtained to ensure the existence, uniqueness, and global asymptotic stability of the equilibrium point for the nonlinear difference equation. These criteria generalize and improve some known results. In particular, an illustrate example is given to show the effectiveness of the obtained results. In addition, the sufficient conditions that we obtained are very simple, which provide flexibility for the application and analysis of nonlinear difference equations.

Acknowledgments

The authors are grateful to the referee for her/his comments. This work is supported by Science and Technology Study Project of Chongqing Municipal Education Commission (Grant no. KJ 080511) of China, Natural Science Foundation Project of CQ CSTC (Grant no. 2008BB7415) of China, Foundation Project of Doctor Graduate Student Innovation of Beijing University of Technology of China, the NSFC (Grant no. 10471009), and BSFC (Grant no. 1052001) of China.

References

  1. W. Li and H. Sun, “Global attractivity in a rational recursive sequence,” Dynamic Systems and Applications, vol. 11, pp. 339–346, 2002. View at: Google Scholar | Zentralblatt MATH
  2. A. M. Amleh, N. Kruse, and G. Ladas, “On a class of difference equations with strong negative feedback,” Journal of Difference Equations and Applications, vol. 5, no. 6, pp. 497–515, 1999. View at: Publisher Site | Google Scholar | Zentralblatt MATH | MathSciNet
  3. K. Cunningham, M. R. S. Kulenovic, G. Ladas, and S. V. Valicenti, “On the recursive sequence xn+1=(α+βxn)/(Bxn+Cxn−1),” Nonlinear Analysis: Theory, Methods & Applications, vol. 47, pp. 4603–4614, 2001. View at: Publisher Site | xn+1=(a+ßxn)/(Bxn+Cxn-1)&author=K. Cunningham&author=M. R. S. Kulenovic&author=G. Ladas&author=&author=S. V. Valicenti&publication_year=2001" target="_blank">Google Scholar
  4. L. Li, “Stability properties of nonlinear difference equations and conditions for boundedness,” Computers & Mathematics with Applications, vol. 38, pp. 29–35, 1999. View at: Publisher Site | Google Scholar | Zentralblatt MATH
  5. M. R. S. Kulenovic, G. Ladas, and N. R. Prokup, “A rational difference equation,” Computers & Mathematics with Applications, vol. 41, pp. 671–678, 2001. View at: Publisher Site | Google Scholar | Zentralblatt MATH
  6. X. Yan, W. Li, and H. Sun, “Global attractivity in a higher order nonlinear difference equation,” Applied Mathematics E-Notes, vol. 2, pp. 51–58, 2002. View at: Google Scholar | Zentralblatt MATH
  7. G. Ladas, “Open problem and conjectures,” Journal of Difference Equations and Applications, vol. 3, pp. 317–321, 1997. View at: Google Scholar
  8. T. Nesemann, “Positive nonlinear difference equations: some results and applications,” Nonlinear Analysis: Theory, Methods & Applications, vol. 47, no. 7, pp. 4707–4717, 2001. View at: Publisher Site | Google Scholar | Zentralblatt MATH
  9. X. Li and D. Zhu, “Global asymptotic stability of a nonlinear recursive sequence,” Applied Mathematics Letters, vol. 17, no. 7, pp. 833–838, 2004. View at: Publisher Site | Google Scholar | Zentralblatt MATH
  10. X. Yang, W. Su, B. Chen, G. M. Megson, and D. J. Evans, “On the recursive sequence xn+1=(axn−1+bxn−2)/(c+dxn−1xn−2),” Applied Mathematics and Computation, vol. 162, pp. 1485–1497, 2005. View at: Publisher Site | xn+1=(axn-1+bxn-2)/(c+dxn-1xn-2)&author=X. Yang&author=W. Su&author=B. Chen&author=G. M. Megson&author=&author=D. J. Evans&publication_year=2005" target="_blank">Google Scholar
  11. K. S. Berenhaut, J. D. Foley, and S. Stevic, “The global attractivity of the rational difference equation yn=(yn−k+yn−m)/(1+yn−kyn−m),” Applied Mathematics Letters, vol. 20, pp. 54–58, 2007. View at: Publisher Site | yn=(yn-k+yn-m)/(1+yn-kyn-m)&author=K. S. Berenhaut&author=J. D. Foley&author=&author=S. Stevic&publication_year=2007" target="_blank">Google Scholar
  12. K. S. Berenhaut and S. Stevic, “The difference equation xn+1=(a+xn−k)/∑i=0k−1cixn−i has solutions converging to zero,” Journal of Mathematical Analysis and Applications, vol. 326, pp. 1466–1471, 2007. View at: xn+1=(a+xn-k)/?i=0k-1cixn-i%20has%20solutions%20converging%20to%20zero&author=K. S. Berenhaut &author=S. Stevic&publication_year=2007" target="_blank">Google Scholar
  13. C. Wang, “Existence and stability of periodic solutions for parabolic systems with time delays,” Journal of Mathematical Analysis and Applications, vol. 339, no. 2, pp. 1354–1361, 2008. View at: Publisher Site | Google Scholar | Zentralblatt MATH | MathSciNet
  14. C. Wang and S. Wang, “Oscillation of partial population model with diffusion and delay,” Applied Mathematics Letters, vol. 22, no. 12, pp. 1793–1797, 2009. View at: Publisher Site | Google Scholar
  15. C. Wang, S. Wang, and X. Yan, “Global asymptotic stability of 3-species mutualism models with diffusion and delay effects,” Discrete Dynamics in Natural and Science, vol. 2009, Article ID 317298, 20 pages, 2009. View at: Publisher Site | Google Scholar | Zentralblatt MATH
  16. C. F. Li and Y. Zhou, “Existence of bounded and unbounded non-oscillatory solutions for partial difference equations,” Mathematical and Computer Modelling, vol. 45, pp. 825–833, 2007. View at: Publisher Site | Google Scholar | Zentralblatt MATH | MathSciNet
  17. C. Wang, F. Gong, S. Wang, L. Li, and Q. Shi, “Asymptotic behavior of equilibrium point for a class of nonlinear difference equation,” Advances in Difference Equations, vol. 2009, Article ID 214309, 8 pages, 2009. View at: Publisher Site | Google Scholar
  18. S. M. Chen and C. S. Li, “Nonoscillatory solutions of second order nonlinear difference equations,” Applied Mathematics and Computation, vol. 205, no. 1, pp. 478–481, 2008. View at: Publisher Site | Google Scholar | Zentralblatt MATH
  19. T. Sun and H. Xi, “Global attractivity for a family of nonlinear difference equations,” Applied Mathematics Letters, vol. 20, no. 7, pp. 741–745, 2007. View at: Publisher Site | Google Scholar | Zentralblatt MATH
  20. Z. Q. Liu, Y. G. Xu, and S. M. Kang, “Global solvability for a second order nonlinear neutral delay difference equation,” Computers and Mathematics with Applications, vol. 57, no. 4, pp. 587–595, 2009. View at: Publisher Site | Google Scholar | Zentralblatt MATH
  21. M. R. S. Kulenovic and G. Ladas, Dynamics of Second Order Rational Difference Equations with Open Problems and Conjectures, Chapman & Hall/CRC Press, Boca Raton, Fla, USA, 2001.
  22. V. L. Kocic and G. Ladas, Global Behavior of Nonlinear Difference Equations of Higher Order with Applications, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1993.

Copyright © 2010 Chang-you Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

751 Views | 487 Downloads | 8 Citations
 PDF  Download Citation  Citation
 Download other formatsMore
 Order printed copiesOrder